# SDR QXEA2009021000102

- Difficulty date: February 8, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,923 hours, 14,491 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - SUSPECT CRACK AT V STAB CONNECT ANGLE 4 INCHES IN FRONT OF RUDDER BASE LEFT SIDE.  HFEC AT SUSPECTED AREA FOR CRACK IAW NDTM PART 1, 51-20-06.  CRACK CONFIRMED.  MAPPED AREA FOR ENGINEERING.  CUT OUT DAMAGED AREA IAW REO 670-53-84-093.  HFEC INSP CUT OUT AREA FOR CRACKS IAW CRJ 700 NDTM PART 6, 53-00-000-250-A01, NO CRACKS NOTED.  FABRICATED ANGLE FILLERS AND DOUBLER IAW T/C REO 670-53-84-093.  INSTALLED COUNTERSINK FILLERS, ANGLE FILLER AND DOUBLER IAW T/C REO 670-53-84-093.  SEALED, PRIMED AND PAINTED IAW REO670-53-84-093.
